# SDR 2006UALA02126

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,781 hours, 29,100 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 907 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA. 907 REPLACEMENT STRAP HAS DRILL MARK, PARTIAL HOLE BELOW STR 23L UPPER FLANGE AND STR 21L SPLICE IS MISSING FASTENERS AND AFT END. REMOVED DAMAGE.  INSTALLED REPAIR DOUBLER AND TRIPLER IAW EA I060496 REV IR.
